# SDR SWIA2025092600024

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 42,518 hours, 38,408 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 6229815904
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED THE RUDDER OSCILLATIONS IN FLIGHT, WITH THE RUDDER RANDOMLY SWINGING TO ONE SIDE.  IT SEEMED AS IF THE RUDDER IS LOOSE, WHERE YOU COULD FEEL IT HIT A STOP.  (FLIGHT 5832 - FILED CLOSED)PLEASE REFERENCE AML 1712505  PLEASE REFERENCE AML 1712677. REMOVED AND REPLACED OF YAW-DAMPER LINEAR ACTUATOR 1&2 PER CRJ200 AMM 22-22-01, FCC 1&2 CRJ200 AMM 22-12-14, AHRS COMPUTER 1&2 CRJ200 AMM 34-21-01. ALL ITEMS OP CHECK GOOD. PERFORMED CAT II RETURN TO SERVICE TEST, OP CHECK GOOD. UPGRADED TO CAT II AND RVSM.
